Hi please help me:((: Hi to all.. it’s my first time... - MY SKIN

MY SKIN
5,572 members1,404 posts

Hi please help me:((

Hi to all.. it’s my first time here... I had a problem with my acnea from my back for years and I was ok with this, but after years I said I need to do something about this... so I go to GP and they give me cream at the beginning.. and after a while the send to hospital to see a dermatologist.... it so my back and put me to take pills ISOTRETINOIN 20mg capsule 3 pills a day for the first month and 2 pills a day second month and 1 a day for the last month... I go back to hospital in Homerton London , the doctor so my back and put me again on pils for 3 more months but one a day ... when finally I finish 3 months I go back to hospital and iti so back and said.... sory no result go back to GP ..... in all of this time Under the treatment I have dry skin and red face .. and Ii told my iti normal I need to put some cream E 45 on face and after treatment it’s be ok .... my problem after 1 year I stop the pills my FACE Become Red and dray crakes an red on the Face ... I go back to GP and now they said I have Rosacea and iti forever ........ I never had this problem I read on internet this iti said effect from piles the doctor destroyed my face and may life I don’t feel confident Anymore I don’t now what to do???? Please someone can help me???

8 Replies
oldestnewest

Are you male or female ?

Reply

Hi I’m male 30 years old

Reply

What do you think about my situation

Reply

I think you should buy some evening primrose oil capsules and take 2 x 1000mg capsules every day also a tablespoon of flaxseed oil every day you can buy flaxseed oil from the bigger branches of Sainsburys

Also you need to get a good moisturiser Nivea for men do some excellent products

I am sorry I can't do more to help but the evening primrose oil, the flaxseed oil and a good moisturiser will all really help your condition, try them and let us know how you get on

Reply

What do you think about that treatment? Was ok to take someone manny pills.... I had a fully bag from hospital...

Reply

Thanks for the advice I put so many creams and gel from GP and still nothing..on my face

Reply

First thing you should do is relax your mind. Emotional stress will aggravate the situation. Speak with your doctor about taking antibiotics like doxycycline for three to six months.

Reply

I think the doctors (at the hospital) did a terrible job. I am guessing you are in the UK.

"Go back to GP" - this is not how it should work. They messed it up and they should have tried harder with different treatments.

Anyway - can you ask your GP to prescribe: Erythromycin Topical Lotion/Gel (no oral antibiotics is necessary). If you apply it for 2/3 weeks things will definitely improve and it is not unkind to skin either, so you should see better results.

Reply

You may also like...